EconPapers    
Economics at your fingertips  
 

Integral equation solutions as prior distributions for Bayesian model selection

J. Cano (), D. Salmerón and C. Robert

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2008, vol. 17, issue 3, pages 493-504

Keywords: Bayes factor; Model selection; Integral equations; Intrinsic priors; Expected posterior priors; 62F03; 62F15 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-006-0040-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:testjl:v:17:y:2008:i:3:p:493-504

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is edited by MarÌa ¡ngeles Gil and Leandro Pardo

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer
Series data maintained by Guenther Eichhorn ().

 
Page updated 2014-03-23
Handle: RePEc:spr:testjl:v:17:y:2008:i:3:p:493-504